# SDR DJFA2004017

- Difficulty date: August 12, 2004
- Submitted: August 19, 2004
- Operation: Air carrier
- Aircraft: N845CW
- Make and model: Braero BAE125800A
- Aircraft serial: 258045
- Aircraft time: 11,931 hours, 8,328 cycles
- Engine: Garrtt TFE7315R
- Engine time: 11,600 hours, 7,928 cycles
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Filter
- Part number: 8975131
- Part serial: NONE
- Condition: Blocked
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF THE NR 2 ENGINE FUEL BYPASS LIGHT ILLUMINATED.  ABORTED TAKEOFF AND RETURNED TO THE FBO.  FUEL FILTER WAS REPLACED, LEAK CHECKED AND FOUND TO BE OK.
